Arkansas, 2025Tornado and Flood in Arkansas, June 7, 2025
June 7, 2025 · NWS TSA · 7 events in 3 counties and zones
Strong to severe thunderstorms developed during the evening of the 6th over southeast Colorado, southwest Kansas, and the western Oklahoma Panhandle. The storms moved southeast across Oklahoma through the early morning hours of the 7th, evolving into a well-organized squall line by the time they moved into northwestern Arkansas.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $69,000
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong to severe thunderstorms developed during the evening of the 6th over southeast Colorado, southwest Kansas, and the western Oklahoma Panhandle. The storms moved southeast across Oklahoma through the early morning hours of the 7th, evolving into a well-organized squall line by the time they moved into northwestern Arkansas. The line of strong to severe thunderstorms produced a tornado and damaging wind across northwest Arkansas. Locally heavy rainfall resulted in isolated flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 7, 12:31 AM CST, 4 hours 28 minutes earlier. Its key messages:
- Issued at 130 AM CDT Sat Jun 7 2025
- Severe MCS expected to pass across the region tonight through mid morning. Ongoing flooding will worsen and new flood areas may develop.
- Relative lull in storm chances from late today through tonight. Another storm complex Sunday evening into overnight hours.
- Flash and main-stem river flooding threat will be widespread generally along and north of Interstate 40.
- Brief dry period through mid week with below average temperatures for this time of year. Rain chances returns later in the work week.
Area forecast discussion, Jun 7, 12:31 AM CST, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
131 AM CDT Sat Jun 7 2025
...New SHORT TERM, LONG TERM...
.KEY MESSAGES...
Issued at 130 AM CDT Sat Jun 7 2025
- Severe MCS expected to pass across the region tonight through
mid morning. Ongoing flooding will worsen and new flood areas
may develop.
- Relative lull in storm chances from late today through
tonight. Another storm complex Sunday evening into overnight
hours.
- Flash and main-stem river flooding threat will be widespread
generally along and north of Interstate 40.
- Brief dry period through mid week with below average
temperatures for this time of year. Rain chances returns later
in the work week.
&&
.SHORT TERM...
(Through mid afternoon)
Issued at 130 AM CDT Sat Jun 7 2025
Storms steadily expanding in coverage across NE OK in advance of
organized bowing MCS quickly moving across north central OK. The
severe threat will quickly increase this morning both with the
ongoing scattered storms and certainly with the advancing bow. 00z
KOUN sounding sampled the corridor of strong elevated instability
and effective shear profiles support high likelihood of organized
severe weather with the passing MCS which is timed to clear
western AR by mid morning. Flooding will quickly worsen with the
additional heavy rains and rises should be anticipated on area
main stem rivers.
&&
.LONG TERM...
(Late afternoon through Friday)
Issued at 130 AM CDT Sat Jun 7 2025
The remnant outflow boundary may focus a few storms later today
into the evening across SE OK but coverage is likely to be low. A
relative lull in storm chances in expected from late afternoon
through tonight into the day Sunday.
Troughing deepens through the central CONUS and drives a cold
front through the area Sunday night into Monday. Another storm
complex is likely during this time frame with highest chances
across SE OK and points west and southward, however there remains
uncertainty in the placement of this complex and higher weather
impacts remain possible pending the exact track.
A few drier and cooler days are likely for early next week before
a weak upper low drifts across the Southern Plains mid to late
week. This feature has been consistent in guidance and precip
chances have trended upward in the Wed - Thurs time frame
as the upper low passes.
&&
.AVIATION...
(06Z TAFS)
Issued at 1250AM CDT Sat Jun 7 2025
Showers and thunderstorms have developed across E OK early tonight,
and expect coverage to increase during the overnight hours as a
complex of storms moves into the region from the west.
All sites will likely experience impacts between 06-14z with
potential for strong winds, heavy rainfall, and significantly
reduced vsbys. Large hail may also occur in the stronger cells early
tonight. Showers and MVFR to IFR cigs will develop behind storms
late tonight into the morning hours, especially across NE OK and NW
AR sites. Conditions are forecast to improve by early afternoon with
VFR conditions likely areawide by 18z.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 84 66 89 65 / 70 0 10 40
FSM 86 68 92 69 / 90 30 0 40
MLC 87 68 89 67 / 70 40 10 60
BVO 83 61 88 62 / 50 0 10 40
FYV 82 63 88 64 / 90 20 0 30
BYV 81 62 87 64 / 90 10 0 30
MKO 83 65 88 66 / 80 20 10 40
MIO 81 62 87 63 / 80 0 10 40
F10 85 65 89 65 / 80 20 10 50
HHW 90 70 89 67 / 70 40 10 70
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 PM CDT this afternoon for OKZ054>072.
AR...Flood Watch until 1 PM CDT this afternoon for ARZ001-002-010-011-
019-020.
&&
SHORT TERM...07
LONG TERM....07
AVIATION...43Hazardous weather outlook, Jun 7, 3:51 AM CST, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
451 AM CDT Sat Jun 7 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
451 AM CDT Sat Jun 7 2025
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA...Primarily southeast of Interstate 44.
ONSET...Ongoing.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Primarily southeast of Interstate 44.
ONSET...Ongoing.
FLASH FLOOD AND HEAVY RAIN.
RISK...Elevated.
AREA...Along and north of Interstate 40.
ONSET...Ongoing.
DISCUSSION...
Widespread thunderstorms will continue to sweep eastward across
the region this morning. Severe weather potential remains with
locally damaging winds the primary hazard. A limited risk of
tornadoes may develop with any stronger storms. Also, areas of
heavy rain continue and flash flooding and main stem river
rises are occurring. The heavy rains will decrease from west
to east through the morning however flooding impacts will
continue, especially along larger rivers.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Possible.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY and MONDAY...Thunderstorm and Heavy Rain Potential.
TUESDAY...No Hazards.
WEDNESDAY through FRIDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Thunderstorm chances increase Sunday evening and continue into
early Monday as a cold front sweeps across the region. There
is potential for large thunderstorm complex to impact portions
of southeast Oklahoma Sunday evening and overnight and would
bring a risk of severe weather and heavy rains. The track of
this eventual storm complex will be monitored with updated
forecasts. A brief dry period is expected for early week before
daily thunderstorm chances return Wednesday and continue through
Friday.
weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 7, 3:30 AM CST, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
430 AM CDT Sat Jun 7 2025
ARZ001-OKZ057-058-062-063-071015-
Benton AR-Craig OK-Delaware OK-Ottawa OK-Mayes OK-
430 AM CDT Sat Jun 7 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BENTON...CRAIG...
DELAWARE...OTTAWA AND NORTHEASTERN MAYES COUNTIES THROUGH 515 AM
CDT...
At 430 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles southwest of Chetopa to 3 miles northwest
of Cleora to 2 miles east of Salina. Movement was east at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Pensacola... Jay...
Vinita... Honey Creek State Park...
Commerce... Cherokee State Park...
Lake Eucha State Park... Disney Little Blue State Park...
Cayuga... Picher...
Big Cabin... Strang...
Hoot Owl... Cleora...
Zena... Chloeta...
Peoria... Ottawa...
Hollow... Ketchum...
This includes Interstate 44 between mile markers 275 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and northeastern Oklahoma.
&&
LAT...LON 3650 9462 3650 9436 3622 9447 3624 9533
3660 9523 3700 9533 3700 9462
TIME...MOT...LOC 0930Z 275DEG 52KT 3697 9517 3662 9501 3630 9510
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jun 7, 3:45 AM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
445 AM CDT Sat Jun 7 2025
OKZ054-059-071045-
Osage OK-Pawnee OK-
445 AM CDT Sat Jun 7 2025
...A STRONG THUNDERSTORM WILL IMPACT OSAGE AND PAWNEE COUNTIES
THROUGH 545 AM CDT...
At 444 AM CDT, weather observations and short-term guidance
indicated gusty winds from a wake low over southern Kansas. Winds
will continue to gust out of the northwest from 40 to 50 mph for the
next hour or so across Osage and Pawnee counties.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Barnsdall... Bigheart...
Skedee... Hallett...
Bartlesville Municipal Airport... Jennings...
Tallant... Pawhuska...
Cleveland... Blackburn...
Ralston... Osage Hills State Park...
Pershing... Foraker...
Grainola... Nelagoney...
Shidler... Pawnee...
Wolco... Westport...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for northeastern
Oklahoma.
&&
LAT...LON 3700 9600 3617 9600 3616 9682 3624 9682
3625 9692 3633 9693 3634 9703 3651 9703
3655 9690 3658 9689 3660 9692 3659 9705
3668 9706 3670 9703 3668 9694 3675 9689
3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0944Z 261DEG 47KT 3671 9640
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 7, 3:52 AM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
452 AM CDT Sat Jun 7 2025
ARZ001-010-OKZ062-063-066>072-074-071045-
Benton AR-Washington AR-Haskell OK-Adair OK-Muskogee OK-Okmulgee OK-
Sequoyah OK-Cherokee OK-Delaware OK-Mayes OK-Wagoner OK-McIntosh OK-
452 AM CDT Sat Jun 7 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BENTON...WEST
CENTRAL WASHINGTON...SOUTHERN DELAWARE...NORTHWESTERN HASKELL...
NORTHERN MCINTOSH...NORTHWESTERN SEQUOYAH...SOUTHEASTERN MAYES...
ADAIR...EASTERN WAGONER...CHEROKEE...SOUTHEASTERN OKMULGEE AND
MUSKOGEE COUNTIES THROUGH 545 AM CDT...
At 452 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Rose to 3 miles west of Muskogee to 3 miles
south of Hoffman. Movement was east at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Adair State Park... Cincinnati...
Summit... Pumpkin Center...
Webbers Falls... Locust Grove...
Fort Gibson... Maryetta...
Porum... Braggs...
Okay... Pierce...
Leach... Schulter...
Gallitin... Scraper...
Stilwell... Eram...
Lake Eufaula State Park... Gore...
This includes Interstate 40 in Oklahoma between mile markers 246 and
298.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and southeastern, northeastern and east central Oklahoma.
&&
LAT...LON 3622 9435 3563 9467 3523 9528 3549 9600
3580 9554 3624 9524
TIME...MOT...LOC 0952Z 284DEG 40KT 3620 9506 3575 9541 3544 9582
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jun 7, 3:58 AM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
458 AM CDT Sat Jun 7 2025
OKZ065-071045-
Okfuskee OK-
458 AM CDT Sat Jun 7 2025
...STRONG THUNDERSTORMS WILL IMPACT OKFUSKEE COUNTY THROUGH 545 AM
CDT...
At 457 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles northwest of Meeker to 3 miles west of
Earlsboro to near Wanette. Movement was east at 50 to 60 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Clearview... Mason...
Boley... Paden...
Castle... Weleetka...
Okemah... Bearden...
Welty... Okfuskee...
This includes Interstate 40 in Oklahoma between mile markers 212 and
228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 AM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3564 9662 3564 9620 3556 9619 3555 9617
3529 9610 3529 9644 3546 9644 3546 9647
3543 9650 3543 9652 3546 9654 3544 9657
3543 9656 3542 9656 3541 9654 3539 9654
3541 9658 3540 9662
TIME...MOT...LOC 0957Z 281DEG 54KT 3557 9698 3527 9687 3495 9701
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jun 7, 4:01 AM CST, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
501 AM CDT Sat Jun 7 2025
ARZ001-OKZ063-071045-
Benton AR-Delaware OK-
501 AM CDT Sat Jun 7 2025
...STRONG THUNDERSTORMS WILL IMPACT BENTON AND DELAWARE COUNTIES
THROUGH 545 AM CDT...
At 501 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southwest of Noel to 2 miles northwest of
Leach. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Jay... Garfield...
Dodge... Rogers...
Northwest Arkansas Regional Air...Lake Eucha State Park...
Gravette... Decatur...
Cave Springs... Bentonville...
Hiwasse... Pea Ridge...
Avoca... Leach...
Gallitin... Gateway...
Twin Oaks... Centerton...
Rocky Comfort... Natural Falls State Park...
This includes Interstate 49 between mile markers 80 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.
&&
LAT...LON 3650 9462 3650 9387 3621 9423 3622 9433
3614 9434 3615 9456 3616 9456 3616 9501
3632 9500 3659 9464 3659 9462
TIME...MOT...LOC 1001Z 271DEG 33KT 3653 9452 3624 9495
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 7, 4:58 AM CST, 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
558 AM CDT Sat Jun 7 2025
ARZ001-002-010-011-071145-
Carroll AR-Madison AR-Benton AR-Washington AR-
558 AM CDT Sat Jun 7 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN BENTON...MADISON...
CARROLL AND NORTHEASTERN WASHINGTON COUNTIES THROUGH 645 AM CDT...
At 558 AM CDT, Doppler radar indicated a cluster of strong
thunderstorms along a line extending from Gateway to 5 miles north of
War Eagle to 2 miles south of Cave Springs to 2 miles west of
Fayetteville. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Wesley... Carrollton...
Rudd... Beaver Lake...
Metalton... Elkins...
Connor... Tontitown...
Forum... Coin...
Aurora... Larue...
Cave Springs... Pleasant Ridge...
Hobbs State Park... Best...
Clifty... Busch...
Georgetown... Blue Eye...
This includes Interstate 49 between mile markers 58 and 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas.
&&
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3595 9349 3593 9349 3601 9430 3627 9430
3636 9411 3650 9403 3650 9330 3612 9330
TIME...MOT...LOC 1058Z 277DEG 48KT 3649 9394 3634 9396 3622 9422 3607
9421
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHEvent by event
5 thunderstorm wind, 1 tornado, 1 flood. Local standard time, as filed.
Tornado, Washington
- When
- June 7, 4:59 AM CST to 5:07 AM CST
- Where
- Washington County, 3.14 mi E of Odell to 3.33 mi S of Blackburn
- Rating
- EF1
- Path length
- 8 mi
- Path width
- 900 yd
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.768, -94.364
This tornado developed west of Bug Scuffle Road, where numerous trees were uprooted or snapped. It moved east, uprooting trees on Strickler Road, and then moved east as it approached Devil's Den State Park. Numerous trees were snapped or uprooted in the park, some of which fell onto buildings. The tornado dissipated in rugged terrain east of Devil's Den Road. Based on this damage, maximum estimated wind in the tornado was 95 to 105 mph.
Flood, Washington
- When
- June 7, 5:00 AM CST to 7:00 AM CST
- Where
- Washington County, Fayetteville to 0.89 mi S of Fayetteville
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.070, -94.170
Numerous water rescues were conducted across Washington County as a result of flooding.
Thunderstorm Wind, Crawford
- When
- June 7, 5:15 AM CST
- Where
- Crawford County, 3 mi NE of Chester
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 35.711, -94.142
Strong thunderstorm wind blew down trees onto Highway 71, and snapped power poles.
Thunderstorm Wind, Crawford
- When
- June 7, 5:20 AM CST
- Where
- Crawford County, 0.7 mi NNE of Van Buren
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 35.439, -94.343
Strong thunderstorm wind blew down a large tree.
Thunderstorm Wind, Crawford
- When
- June 7, 5:20 AM CST
- Where
- Crawford County, 2.08 mi N of Van Buren
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Local Official
- Coordinates
- 35.460, -94.357
Strong thunderstorm wind blew down numerous trees and power lines.
Thunderstorm Wind, Madison
- When
- June 7, 5:30 AM CST
- Where
- Madison County, 0.61 mi NW of Huntsville
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Local Official
- Coordinates
- 36.087, -93.737
Strong thunderstorm wind blew down numerous trees and power lines.
Thunderstorm Wind, Madison
- When
- June 7, 5:36 AM CST
- Where
- Madison County, 2 mi ESE of Aurora
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 35.989, -93.667
Strong thunderstorm wind partially removed the metal roof from a building, damaged metal siding, and blew down numerous trees.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, June 7 to 9, 20251 death · 1 injured · $1.0 million · EF1 · 51 events
- Damaging Winds in Alabama, June 7, 2025$589,000 · 56 kt wind · 152 events
- Damaging Winds in Georgia, June 7, 20251 injured · $417,000 · 78 kt wind · 107 events
- Tornado and Damaging Winds in Mississippi, June 7 to 8, 2025$392,000 · EF1 · 38 events
- Flood and Hail in Texas, June 7 to 8, 2025$1.3 million · 2.5 in hail · 6 events
- Tornadoes and Damaging Winds in Oklahoma, June 7, 2025$262,000 · EF1 · 8 events
- Damaging Winds in Tennessee, June 7, 2025$555,000 · 78 kt wind · 9 events
- Tornadoes and Hail in Missouri, June 7, 2025$25,000 · EF1 · 3 events
- Damaging Winds in South Carolina, June 7, 202561 kt wind · 44 events
- Damaging Winds in Georgia, June 7, 2025$57,000 · 55 kt wind · 7 events
- Flash Flood and Damaging Winds in Mississippi, June 7 to 8, 2025$56,000 · 52 kt wind · 3 events
- Damaging Winds in Tennessee, June 7, 2025$34,000 · 52 kt wind · 13 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1279664, 1269743, 1268438, 1269731, 1269734, 1269732, 1269736.